Alert archive / Colorado / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 29, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 11, 2009, 3:36 PM MDT for Washington County, Colorado. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 11, 2009, 3:36 PM MDT (21:36 UTC)
- Expired
- Jun 11, 2009, 4:30 PM MDT
- In force
- 54 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
County Washington County, CO
The radar
The Denver radar (KFTG), 100 km from the middle of the area, began a volume at 21:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 11, 2:00 PM MDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 9.6 hours before the alert went out and 19 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 116 J/kg
- Mixed-layer CIN
- -56 J/kg
- Mixed-layer LCL
- 697 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS55 KBOU 112136
SVRBOU
COC121-112230-
/O.NEW.KBOU.SV.W.0029.090611T2136Z-090611T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
336 PM MDT THU JUN 11 2009
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL WASHINGTON COUNTY IN NORTHEAST COLORADO
* UNTIL 430 PM MDT
* AT 335 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 16
MILES WEST OF ELBA...OR 21 MILES SOUTHWEST OF AKRON...MOVING
NORTHEAST AT 25 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ELBA AND
AKRON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM IF A TORNADO IS SPOTTED.
IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER
AWAY FROM CREEK BEDS AND OTHER FLOOD-PRONE AREAS. REMEMBER...A SEVERE
THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING WINDS IN
EXCESS OF 58 MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT THURSDAY EVENING
FOR NORTHEASTERN COLORADO.
&&
LAT...LON 3979 10353 3995 10356 4000 10351 4000 10347
4003 10347 4031 10314 3993 10298
TIME...MOT...LOC 2135Z 232DEG 20KT 3994 10348
$$
BARJENBRUCH2 follow-up statements
000
WWUS55 KBOU 112210
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
410 PM MDT THU JUN 11 2009
COC121-112230-
/O.CON.KBOU.SV.W.0029.000000T0000Z-090611T2230Z/
WASHINGTON CO-
410 PM MDT THU JUN 11 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR CENTRAL WASHINGTON COUNTY...
AT 410 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED 3 MILES SOUTHWEST OF ELBA...OR 18 MILES SOUTH OF
AKRON...MOVING EAST AT 15 MPH.
LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ELBA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER
AWAY FROM CREEK BEDS AND OTHER FLOOD-PRONE AREAS. REMEMBER...A SEVERE
THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING WINDS IN
EXCESS OF 58 MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT THURSDAY EVENING
FOR NORTHEASTERN COLORADO. SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES
WITH LITTLE OR NO ADVANCE WARNING. IF SEVERE WEATHER THREATENS...
MOVE INDOORS IMMEDIATELY.
&&
LAT...LON 3996 10335 4008 10332 4007 10315 4007 10305
4002 10303 3993 10298 3985 10331
TIME...MOT...LOC 2210Z 277DEG 15KT 3990 10323
$$
BARJENBRUCH000
WWUS55 KBOU 112232
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
432 PM MDT THU JUN 11 2009
COC121-112242-
/O.EXP.KBOU.SV.W.0029.000000T0000Z-090611T2230Z/
WASHINGTON CO-
432 PM MDT THU JUN 11 2009
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL WASHINGTON COUNTY HAS
EXPIRED...
THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED AND IS NO
LONGER EXPECTED TO PRODUCE SEVERE WEATHER.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT THURSDAY EVENING
FOR NORTHEASTERN COLORADO.
LAT...LON 3996 10335 4008 10332 4007 10315 4007 10305
4002 10303 3993 10298 3985 10331
TIME...MOT...LOC 2210Z 277DEG 15KT 3990 10323
$$
BARJENBRUCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 2:55 PM MDT, 41 minutes earlier.
Area forecast discussion, Jun 11, 2:55 PM MDT, 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 255 PM MDT THU JUN 11 2009 .SHORT TERM...ANOTHER ACTIVE AFTERNOON ONGOING WITH A LINE OF SHOWERS HAVING MOVED EAST OF THE DENVER METRO AREA ALREADY. SOUTHEASTERLY WINDS ON THE EAST SIDE OF THE CONVECTION AND AN 80 KNOT JET MAX MOVING OVERHEAD ARE COMBINING WITH THE MOIST ATMOSPHERE AND DAYTIME HEATING TO DESTABILIZE THE AIRMASS AND PRODUCE ORGANIZED CONVECTION. TORNADO WATCH FOR THE PLAINS EAST OF DENVER AND THE PALMER DIVIDE WILL BE IN EFFECT UNTIL 9 PM MDT. IT IS STILL POSSIBLE THAT ANOTHER ROUND OF WEAKER SHOWERS MAY COME OUT OF THE MOUNTAINS THIS EVENING AND TAP INTO UNSTABLE AIR OVER WELD COUNTY THAT HAS NOT BEEN OVERTURNED YET. SCATTERED THUNDERSTORMS AND SHOWERS WILL WIND DOWN DURING THE EVENING AS THE JET STREAK ALOFT MOVES EASTWARD. WESTERLY FLOW ALOFT OVERNIGHT SHOULD BRING A LITTLE BIT OF DRYING TO THE URBAN CORRIDOR OVERNIGHT. FOR FRIDAY...THE NAM SHOWS A LITTLE BIT OF RIDGING ALOFT AS MODERATE WESTERLY WINDS ALOFT CONTINUES. AT LOWER LEVELS...A WEAK FRONTAL SURGE IS FORECAST TO MOVE IN LATE IN THE MORNING. AS THE FRONT STALLS OVER EASTERN/NORTHEASTERN COLORADO...THE STAGE COULD BE SET FOR ANOTHER ROUND OF AFTERNOON CONVECTION. FOR THE TIME BEING... WILL CONTINUE WITH THE 30 PERCENT CHANCE OF THUNDERSTORMS ACROSS THE FORECAST AREA. MODEL SOUNDINGS CONTINUE SHOWING MODEST INSTABILITY DURING THE AFTERNOON. THE MOS GUIDANCE IS CALLING FOR A WARMER DAY ON FRIDAY...IN SPITE OF THE NORTHERLY FLOW LATE IN THE MORNING. WARMER TEMPERATURES COULD LEAD TO STRONGER INSTABILITY. THE HIGHEST THREAT FOR STRONG STORMS IS GOING TO DEPEND ON WHERE THE WEAK FRONT STALLS. THE PALMER DIVIDE WILL BE THE MOST LIKELY CANDIDATE TO BECOME A FOCUS FOR THE AFTERNOON SHOWERS. AS LONG AS THIS WEAK UPPER LEVEL PATTERN REMAINS IN PLACE...FORECASTING THE SCATTERED THUNDERSTORMS IS THE BEST THING TO DO. .LONG TERM...THE MDLS MAINTAIN A PERSISTENT SOUTHWESTERLY FLOW ALOFT OVER THE CWFA THROUGH THE LONG TERM. A TROF ALONG THE WEST COAST WILL CONTINUE SEND DISTURBANCE EMBEDDED IN THE FLOW ALOFT WHICH WILL KEEP NORTHEAST COLORADO AN A ACTIVE PATTERN. ON FRIDAY NIGHT... THE MDLS PUSH A FRONTAL BOUNDARY INTO THE NORTHEASTERN PLAINS AND URBAN CORRIDOR. AS A RESULT...BOUNDARY LYR MSTR WILL REMAIN HIGH OVER THE AREA. INTERACTIVE SOUNDINGS INDICATE THE SOUNDINGS WILL BECOME COMPLETELY SATURATED AFTER 06Z FRIDAY NIGHT. THE NAM12 IS ESPECIALLY GENEROUS WITH QPF AND THIS COULD BE THE RESULT OF A PASSING SPEED MAX. NOT SURE IF PCPN WILL BE AS WIDESPREAD AS ADVERTISED BUT ENUF TO WARRANT BUMPING UP THE POPS SLIGHTLY...A CARRYING OVER PCPN PAST MIDNIGHT. ON SATURDAY...ANOTHER ACTIVE DAY IS PROGGED. THE TROF TO THE WEST OF THE STATE IS EXPECTED TO PUSH ANOTHER DISTURBANCE ACROSS THE CWFA. INTERACTIVE SOUNDINGS FCST CAPES FM 1500-2500 J/KG. GOOD SHEAR AS WELL WITH 80+ KTS AT 250 MB. SOME WEAK MID LEVEL QG ASCENT AS WELL. WITH ALL THE CLD COVER OVHD AND FROPA FRIDAY NIGHT...I DROPPED THE TEMPERATURES BY 2-3 DEGREES. FCST OF 80 MAY HAVE TO HOLD OFF UNTIL TUESDAY. ALSO INCREASED THE POPS FOR SATURDAY AS WELL AS SUNDAY. LOW LEVEL POOL OF MSTR CONTINUE OVER THE NERN PLAINS ON SUNDAY...WITH A TROF TO THE WEST. SOUTHWESTERLY FLOW ALOFT CONTINUES INTO NEXT WEEK WITH A CLOSED LOW FORMING OVER SRN CA. WEAK DISTURBANCES WILL CONTINUE TO AGITATE TO AMS OVER NERN CO AND TRIGGER TSTMS...ESPECIALLY IN THE AFTN AND EVNG HOURS. HARD TO DISCERN TOO MANY DETAIL BEYOND 48 HRS SO ANY ADJUSTMENTS TO THE GRIDS WILL BE MINOR. && .AVIATION...THUNDERSTORMS HAVE MOVED EAST OF THE AIRPORT AT THIS TIME BUT WILL CONTINUE AFFECTING THE EASTERN GATES FOR A COUPLE MORE HOURS. A FEW SHOWERS MAY STILL MOVE OUT OF THE MOUNTAINS DURING THE EVENING...BUT CHANCES FOR ADDITIONAL STRONG STORMS AFFECTING DENVER AREA AIRPORTS LOOKS LOW. DRIER AIR MOVING OUT OF THE MOUNTAINS THIS EVENING SHOULD KEEP ANY LOW CLOUDS AND STRATUS OVERNIGHT WELL EAST OF DENVER. VFR CIGS AND VSBYS SHOULD LAST ALL NIGHT. ON FRIDAY...A WEAK FRONTAL SURGE WILL MOVE INTO DENVER AROUND 18Z. ANOTHER ROUND OF THUNDERSTORMS ARE EXPECTED DURING THE AFTERNOON WITH MVFR CIGS. && .BOU WATCHES/WARNINGS/ADVISORIES...NONE. KDRBY/COOPER
Hazardous weather outlook, Jun 11, 10:53 AM MDT, 4 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1053 AM MDT THU JUN 11 2009 COZ030>051-121200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1053 AM MDT THU JUN 11 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SHOWER AND THUNDERSTORM ACTIVITY IS EXPECTED TO INCREASE AGAIN THIS AFTERNOON ACROSS NORTHEAST COLORADO. A VERY MOIST AIRMASS REMAINS IN PLACE OVER COLORADO WITH EASTERLY AND SOUTHEASTERLY WINDS HELPING TO HOLD MOISTURE AGAINST THE FOOTHILLS. EVEN THOUGH IT HAS BEEN MOSTLY CLOUDY THIS MORNING...ENOUGH HEATING IS EXPECTED TO CAUSE THE AIRMASS TO BECOME UNSTABLE DURING THE AFTERNOON HOURS. AN UPPER LEVEL WEATHER DISTURBANCE WILL ALSO BE MOVING OVER THE REGION... CAUSING STORMS TO BECOME MORE ORGANIZED. SOME STORMS MAY BECOME SEVERE OVER THE NORTHEAST PLAINS THIS AFTERNOON WITH DAMAGING HAIL LARGER THAN ONE INCH IN DIAMETER...DAMAGING GUSTY WINDS AND POSSIBLY A BRIEF TORNADO. LOCALLY HEAVY RAINFALL WITH THUNDERSTORMS MAY ALSO CAUSE LOCAL FLOODING PROBLEMS. RAINFALL RATES UP TO ONE INCH IN 30 MINUTES OR LESS WILL BE POSSIBLE. ALL AREAS EAST OF THE FRONT RANGE FOOTHILLS WILL HAVE THE CHANCE TO SEE SEVERE THUNDERSTORMS DEVELOP...ALTHOUGH AREAS EAST OF A FORT MORGAN TO LIMON LINE WILL NOT SEE STRONG THUNDERSTORM ACTIVITY UNTIL AFTER 3 PM. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY AN UNSETTLED WEATHER PATTERN WILL REMAIN IN PLACE THROUGH EARLY NEXT WEEK WITH A CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS EACH DAY. THERE WILL ALSO BE A THREAT OF A FEW SEVERE STORMS EACH DAY OVER THE PLAINS AND FRONT RANGE URBAN CORRIDOR. LOW LEVEL MOISTURE COMBINED WITH DAYTIME HEATING AND INSTABILITY...ALONG WITH SUFFICIENT WIND SHEAR IN THE ATMOSPHERE...WILL KEEP THE THREAT OF SEVERE THUNDERSTORMS IN THE FORECAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AFTER 1230 PM. DANKERS/COOPER
In the hours before
Local storm report, Jun 11, 1:37 PM MDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
137 PM MDT THU JUN 11 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0126 PM HAIL PARKER 39.51N 104.76W
06/11/2009 M0.75 INCH DOUGLAS CO AMATEUR RADIO
0126 PM HAIL E PARKER 39.51N 104.76W
06/11/2009 M0.88 INCH DOUGLAS CO AMATEUR RADIO
&&
FBENTONLocal storm report, Jun 11, 1:48 PM MDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
148 PM MDT THU JUN 11 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0143 PM HAIL 12 S STRASBURG 39.56N 104.30W
06/11/2009 M1.00 INCH ELBERT CO TRAINED SPOTTER
0142 PM HAIL N PARKER 39.51N 104.76W
06/11/2009 M1.50 INCH DOUGLAS CO TRAINED SPOTTER
ALSO LOTS OF QUARTER SIZE HAIL
0126 PM HAIL PARKER 39.51N 104.76W
06/11/2009 M0.75 INCH DOUGLAS CO AMATEUR RADIO
0126 PM HAIL E PARKER 39.51N 104.76W
06/11/2009 M0.88 INCH DOUGLAS CO AMATEUR RADIO
&&
FBENTONLocal storm report, Jun 11, 1:57 PM MDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
157 PM MDT THU JUN 11 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0151 PM HAIL 8 SE ARAPAHOE PARK 39.55N 104.60W
06/11/2009 M1.00 INCH ELBERT CO TRAINED SPOTTER
0143 PM HAIL 12 S STRASBURG 39.56N 104.30W
06/11/2009 M1.00 INCH ELBERT CO TRAINED SPOTTER
0142 PM HAIL N PARKER 39.51N 104.76W
06/11/2009 M1.50 INCH DOUGLAS CO TRAINED SPOTTER
ALSO LOTS OF QUARTER SIZE HAIL
0126 PM HAIL PARKER 39.51N 104.76W
06/11/2009 M0.75 INCH DOUGLAS CO AMATEUR RADIO
0126 PM HAIL E PARKER 39.51N 104.76W
06/11/2009 M0.88 INCH DOUGLAS CO AMATEUR RADIO
&&
FBENTONLocal storm report, Jun 11, 2:46 PM MDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
246 PM MDT THU JUN 11 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM HAIL DEER TRAIL 39.62N 104.04W
06/11/2009 M1.00 INCH ARAPAHOE CO TRAINED SPOTTER
0151 PM HAIL 8 SE ARAPAHOE PARK 39.55N 104.60W
06/11/2009 M1.00 INCH ELBERT CO TRAINED SPOTTER
0143 PM HAIL 12 S STRASBURG 39.56N 104.30W
06/11/2009 M1.00 INCH ELBERT CO TRAINED SPOTTER
0142 PM HAIL N PARKER 39.51N 104.76W
06/11/2009 M1.50 INCH DOUGLAS CO TRAINED SPOTTER
ALSO LOTS OF QUARTER SIZE HAIL
0126 PM HAIL PARKER 39.51N 104.76W
06/11/2009 M0.75 INCH DOUGLAS CO AMATEUR RADIO
0126 PM HAIL E PARKER 39.51N 104.76W
06/11/2009 M0.88 INCH DOUGLAS CO AMATEUR RADIO
&&
FBENTONThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 6:20 PM MDT | Tornado Warning | BOU | Larimer, Weld | 25 min |
| Jun 10, 6:47 PM MDT | Areal Flood Advisory | BOU | Adams, Arapahoe, Washington | 88 min |
| Jun 10, 6:49 PM MDT | Tornado Warning | BOU | Weld | 26 min |
| Jun 10, 6:54 PM MDT | Severe Thunderstorm Warning | BOU | Elbert, Lincoln | 51 min |
| Jun 11, 1:12 PM MDT | Tornado Warning | BOU | Arapahoe, Douglas, Elbert | 48 min |
| Jun 11, 1:32 PM MDT | Areal Flood Advisory | BOU | Douglas, Elbert | 88 min |
| Jun 11, 1:41 PM MDT | Tornado Warning | BOU | Adams, Arapahoe, Elbert | 49 min |
| Jun 11, 1:58 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Morgan | 42 min |
| Jun 11, 2:25 PM MDT | Areal Flood Advisory | BOU | Arapahoe | 95 min |
| Jun 11, 2:27 PM MDT | Tornado Warning | BOU | Adams, Arapahoe | 48 min |
| Jun 11, 4:30 PM MDT | Severe Thunderstorm Warning | BOU | Larimer, Weld | 47 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.